# SDR 9714159951

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 6962338
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 11,466 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AFTER TAKEOFF FROM DFW, LEFT CSD OIL PRESSURE ANNUNCIATOR CAME ON AND OIL TEMP PEGGED OFF SCALE.  VOLTS INDICATED NORMAL BUT FREQUENCY READ VERY HIGH.  CSD WOULD NOT DISCONNECT.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN PROCEDURE.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHANGED CSD, GENERATOR, CSD OIL COOLER, AND CSD OIL TEMP INDICATOR.  RAN ENGINE AND CSD AND CSD DISCONNECT, OPERATION ALL CHECKED GOOD.
